Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 149, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 16, 2009, 8:26 AM CDT for Lincoln County, Missouri. It took effect at Jun 16, 2009, 2:31 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2009, 8:26 AM CDT (13:26 UTC)
- In effect from
- Jun 16, 2009, 2:31 PM CDT
- Expired
- Jun 17, 2009, 10:01 AM CDT
- In force
- 20 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 22.61 ft at Jun 16, 2009, 10:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 161326
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
826 AM CDT TUE JUN 16 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.20 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND AN ADDITIONAL AVERAGE OF 0.30 INCHES
FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-171326-
/O.NEW.KLSX.FL.W.0149.090617T1200Z-090618T1800Z/
/TRYM7.1.ER.090617T1200Z.090617T1200Z.090617T1800Z.NO/
826 AM CDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY.
* FROM WEDNESDAY MORNING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM TUESDAY THE STAGE WAS 17.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/17 06/18 06/19 06/20 06/21
CUIVRE RIVER
TROY 21 17.79 21.0 17.9 11.0 8.6 7.73 follow-up statements
000
WGUS83 KLSX 161830
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
130 PM CDT TUE JUN 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER ...
NEAR TROY ... AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 2.50 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND AN ADDITIONAL AVERAGE OF 0.10 INCHES
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-171830-
/O.EXT.KLSX.FL.W.0149.090616T1931Z-090618T0900Z/
/TRYM7.1.ER.090616T1931Z.090617T0000Z.090617T0900Z.NO/
130 PM CDT TUE JUN 16 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 PM TUESDAY THE STAGE WAS 20.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 22.0 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/17 06/18 06/19 06/20 06/21
CUIVRE RIVER
TROY 21 20.66 20.3 13.3 9.1 8.2 7.7000
WGUS83 KLSX 170200
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT TUE JUN 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-180200-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-090618T0949Z/
/TRYM7.1.ER.090616T1835Z.090617T0100Z.090617T0949Z.NO/
900 PM CDT TUE JUN 16 2009
...THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL WEDNESDAY.
* AT 8 PM TUESDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 22.7 THIS EVENING
AND SHOULD FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/17 06/18 06/19 06/20 06/21
CUIVRE RIVER
TROY 21 22.55 20.6 13.8 9.4 8.2 7.7000
WGUS83 KLSX 171501
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT WED JUN 17 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
NEAR TROY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-171531-
/O.CAN.KLSX.FL.W.0149.000000T0000Z-090618T0949Z/
/TRYM7.1.ER.090616T1835Z.090617T0300Z.090617T0917Z.NO/
1001 AM CDT WED JUN 17 2009
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 17.1 FEET.
* FELL BELOW FLOOD STAGE AT 4:17 AM WEDNESDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.3 FEET BY THURSDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/18 06/19 06/20 06/21 06/22
CUIVRE RIVER
TROY 21 17.08 10.3 8.7 8.0 7.7 7.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 16, 6:35 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 16, 6:35 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
635 AM CDT TUE JUN 16 2009
.DISCUSSION...
/450 AM CDT TUE JUN 16 2009/
MCS CONTINUES TO TRACK EWD THIS MRNG AIDED BY A S/W EJECTING OUT
OF THE PLAINS. THE LARGE COLD POOL AND LLJ HAVE ALLOWED YET
ANOTHER ROUND OF TSRA TO DEVELOP ACROSS ERN KS AND IS EXPECTED TO
CONTINUE TO MOVE E THIS MRNG. THESE TSRA WILL HELP REINFORCE THE
SFC BOUNDARY AND PUSH IT FURTHER SWD FOR TDA. WILL THEREFORE KEEP
FFA GOING FOR THIS MRNG.
MODELS KEEP THIS BOUNDARY DRAPED ACROSS THE SRN HALF OF THE CWA.
SRN AND SWRN PORTIONS OF THE CWA MAY BE TOO CAPPED TO ALLOW
CONVECTION THIS AFTERNOON AND EVENING. STEEP LAPSE RATES WILL
REMAIN ACROSS THE ERN HALF OF THE CWA TONIGHT. WITH LLJ
FORCING...THIS MAY ALLOW THE SFC BOUNDARY TO BECOME ACTIVE ONCE
AGAIN TONIGHT. HAVE SOMEWHAT LOW POPS GOING ATTM AS SOME
UNCERTAINTY EXISTS REGARDING WHERE THE BOUNDARY WILL END UP.
UPA RIDGING BEGINS TO TAKE OVER TMW...HELPING KEEP PRECIP CHCS
DOWN. WITH 700MB TEMPS OF 12C AND HIGHER ACROSS CENTRAL
MO...EXPECT ANY TSRA TO DEVELOP ACROSS SRN IA AND BUILD SE AS THE
LLJ INTENSIFIES DURING THE OVERNIGHT HOURS.
FOCUS THEN TURNS TO TEMPS ON THURS. 16/00Z MODELS INDICATE UPA
RIDGE WILL BE MORE FLATTENED THAN PROGD YESTERDAY. STILL...MODELS
AGREE PUSHING 21C TO 24C 850MB TEMPS INTO THE AREA. WITH MOS
GUIDE PROG MID 90S FOR THE PAST 4 DAYS...SEE NO REASON TO GO
COOLER ATTM. SFC WINDS SHUD BE OUT OF THE SW WITH SUNNY SKIES.
FOR FRI AND BEYOND...NOT MANY CHANGES WERE MADE TO PREV FCST. DID
INCREASE POPS FOR FRI. MED RANGE MDLS AGREE WITH UPA RIDGE
BEGINNING TO BREAK DOWN ACROSS THE REGION. WITH TROF CURRENTLY
ALONG WRN COAST BEING THE WX MAKER FOR FRI WITH A CDFNT PASSING
THRU THE CWA FRI EVENING. THIS FNT WILL BRING COOLER TEMPS TO THE
AREA INTO THE WEEKEND.
TILLY
&&
.AVIATION...
/635 AM CDT TUE JUN 16 2009/
FOR THE 12Z TAFS...A PAIR OF MCS MOVING THRU THE FA ATTM WITH THIS
ACTIVITY EXPECTED TO EXIT THE TAF SITES BY 16Z. THE ATMOSPHERE IS
EXPECTED TO RECOVER ITS INSTABILITY BY AFTN...AND AS THE CDFNT
MOVES SEWD THRU THE FA LATE THIS AFTN AND THIS EVENING...LOOK FOR
NEW TSRA TO DEVELOP. MUCH OF THE TIME WE ARE EXPECTING VFR
CONDITIONS AT THE TERMINALS...ALTHOUGH SOME MVFR EXPECTED IN AND
AROUND TSRA AS WELL AS WITH BETTER CU COVERAGE AROUND KUIN LATER
TODAY. WITH LGT/VRBL SFC WINDS LATE TONIGHT BEHIND THE CDFNT AND
RECENT RAINS...LOOK FOR SOME FOG TO FORM.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 16, 5:33 AM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 533 AM CDT TUE JUN 16 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 533 AM CDT TUE JUN 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE REGION TODAY. SOME OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. IN ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEST CENTRAL AND SOUTHWEST ILLINOIS WEDNESDAY NIGHT. SOME OF THESE THUNDERSTORMS MAY BE STRONG TO SEVERE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED THURSDAY AFTERNOON. THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OF ONE INCH OR GREATER OR ANY OBSERVED FLOODING. SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
In the hours before
Special weather statement, Jun 16, 7:38 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 738 AM CDT TUE JUN 16 2009 MOZ062-072-073-161315- CRAWFORD MO-FRANKLIN MO-WASHINGTON MO- 738 AM CDT TUE JUN 16 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...CRAWFORD AND WESTERN WASHINGTON COUNTIES UNTIL 815 AM CDT... AT 734 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF CUBA TO 8 MILES SOUTH OF ROLLA...AND MOVING EAST AT 45 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CUBA... BOURBON... STEELVILLE... SULLIVAN... LEASBURG... CHERRYVILLE... RICHWOODS... COURTOIS... OAK HILL... ST. CLOUD... COOK STATION... DILLARD... DAVISVILLE... LATTY... BELGRADE... TILLY
Local storm report, Jun 16, 7:39 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SE MANCHESTER 38.58N 90.50W
06/16/2009 M3.15 INCH ST. LOUIS MO PUBLIC
24 HOUR TOTAL...COCORAHS OBSERVER
&&
EVENT NUMBER LSX0902403
JPLocal storm report, Jun 16, 8:00 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 2 SSE FULTON 38.83N 91.93W
06/16/2009 M2.33 INCH CALLAWAY MO PUBLIC
24 HOUR TOTAL...COCORAHS OBSERVER
&&
EVENT NUMBER LSX0902404
JPLocal storm report, Jun 16, 8:12 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 ENE WELDON SPRING 38.73N 90.60W
06/16/2009 M3.03 INCH ST. CHARLES MO NWS EMPLOYEE
24 HOUR AMOUNT ...
&&
EVENT NUMBER LSX0902405
SIPPRELLLocal storm report, Jun 16, 8:14 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 W ST. PETERS 38.78N 90.64W
06/16/2009 M3.64 INCH ST. CHARLES MO NWS EMPLOYEE
24 HOUR AMOUNT ...
&&
EVENT NUMBER LSX0902406
SIPPRELLSpecial weather statement, Jun 16, 8:14 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 814 AM CDT TUE JUN 16 2009 MOZ072-073-084-099-161400- CRAWFORD MO-IRON MO-REYNOLDS MO-WASHINGTON MO- 814 AM CDT TUE JUN 16 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD...SOUTHERN WASHINGTON...IRON AND REYNOLDS COUNTIES UNTIL 900 AM CDT... AT 813 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF CHERRYVILLE TO 12 MILES NORTH OF EMINENCE...AND MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BUNKER... VIBURNUM... COURTOIS... OATES... REYNOLDS... ELLINGTON... BELLEVIEW... GLOVER... ANNAPOLIS... DAVISVILLE... CENTERVILLE... BLACK... BELGRADE... LESTERVILLE... CALEDONIA... GRANITE... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 12:04 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 56 min |
| Jun 16, 12:38 AM CDT | Areal Flood Warning | LSX | Saint Charles | 9 hr |
| Jun 16, 12:42 AM CDT | Flash Flood Warning | LSX | Boone, Cole, Moniteau | 7 hr |
| Jun 16, 12:49 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 56 min |
| Jun 16, 1:09 AM CDT | Flash Flood Warning | LSX | Audrain, Callaway, Monroe, Montgomery | 8 hr |
| Jun 16, 1:30 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Jun 16, 3:17 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Jun 16, 4:18 AM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 6 hr |
| Jun 16, 6:10 AM CDT | River Flood Warning | LSX | Crawford | 41 hr |
| Jun 16, 6:22 AM CDT | River Flood Warning | LSX | Cole | 55 hr |
| Jun 16, 8:59 AM CDT | Areal Flood Warning | LSX | Callaway, Montgomery | 8 hr |
| Jun 16, 9:32 AM CDT | Areal Flood Warning | LSX | Saint Charles | 8 hr |
| Jun 16, 10:26 AM CDT | River Flood Warning | LSX | Callaway, Osage | 5 days |
| Jun 16, 10:26 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 10 days |
| Jun 16, 10:26 AM CDT | River Flood Warning | LSX | Franklin, Warren | 4 days |
| Jun 16, 10:26 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 5 days |
| Jun 16, 11:29 AM CDT | River Flood Warning | LSX | Crawford, Washington | 47 hr |
| Jun 16, 11:29 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Jun 16, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Jun 16, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Jun 16, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 7 days |
| Jun 16, 5:07 PM CDT | Areal Flood Warning | LSX | Montgomery | 7 hr |
| Jun 16, 5:26 PM CDT | Areal Flood Warning | LSX | Saint Charles | 14 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.